Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

An inequality for the trace of matrix product

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Baksalary, J.K. ; Dept. of Math., Tadeusz Kotarbinski Pedagogical Univ., Zielona Gora, Poland ; Puntanen, S.

New bounds for the trace of the product of an arbitrary real matrix A and a nonnegative definite symmetric matrix B are derived. In each case where the symmetric part of A is an indefinite matrix, these bounds are substantial improvements over the bounds known in the literature

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 2 )